MathSciNet Relay Station
MathSciNet bibliographic data
MR1157878 30C70 (30C62)
Partyka, D. The maximal dilatation of Douady and Earle extension of a quasisymmetric automorphism of the unit circle. Ann. Univ. Mariae Curie-Skłodowska Sect. A 44 (1990), 45–57 (1991).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement